Aphid migration in relation to weather

A - Papers appearing in refereed journals

Johnson, C. G. 1954. Aphid migration in relation to weather. Biological Reviews of the Cambridge Philosophical Society. 29 (1), pp. 87-118. https://doi.org/10.1111/j.1469-185X.1954.tb01398.x

AuthorsJohnson, C. G.
Year of Publication1954
JournalBiological Reviews of the Cambridge Philosophical Society
Journal citation29 (1), pp. 87-118
Digital Object Identifier (DOI)https://doi.org/10.1111/j.1469-185X.1954.tb01398.x
Open accessPublished as non-open access
ISSN1469185X
PublisherBlackwell Publishing Oxford

Permalink - https://repository.rothamsted.ac.uk/item/8v4v3/aphid-migration-in-relation-to-weather

5 total views
0 total downloads
0 views this month
0 downloads this month